# SDR HEEA20120524983

- Difficulty date: May 24, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N922PH
- Make and model: Skrsky S92A
- Aircraft serial: 920096
- Aircraft time: 2,588 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802105
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TWENTY MINUTES FROM DESTINATION, FIRE LIGHT AND AUDIO TRIGGERED THREE TIMES WITH DURATION OF LESS THAN 5 SECONDS EACH TIME.  ACFT RETURNED TO DEPARTURE WITH EIGHT MORE TRIGGERS ENROUTE TO BASE.  NO OTHER INDICATIONS NOTED.  AVIONICS TECH OHMED ALL WIRES IN SYS WITH NO DISCREPANCIES NOTED, REPLACED FIRE DETECTOR AND CLEANED CONNECTOR PLUGS AND TEST FLOWN WITH NO FURTHER PROBLEMS.
